Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 19, NWS El Paso, TX

May 15, 2017El Paso County, Hudspeth County, Texas; 8 counties in New Mexico

NWS El Paso, TX issued this red flag warning at May 15, 2017, 7:24 AM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at May 16, 2017, 12:00 PM MDT. It was in force for 8 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 15, 2017, 7:24 AM MDT (13:24 UTC)
In effect from
May 16, 2017, 12:00 PM MDT
Expired
May 16, 2017, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 1:05 PM MDTNON-TSTM WND GST 5716 Nnw Northrup Strip, NMELEV 4058 FT WSMR
May 16, 1:05 PM MDTNON-TSTM WND GST 6519 Wnw Tularosa, NMELEV 4025 FT WSMR
May 16, 1:20 PM MDTNON-TSTM WND GST 6522 Nw Tularosa, NMELEV 4085 FT WSMR
May 16, 1:41 PM MDTNON-TSTM WND GST 52Mescalero, NMELEV 6227 FT RAWS
May 16, 2:03 PM MDTHIGH SUST WINDS 4018 Nne Encinoso, NM
May 16, 2:03 PM MDTNON-TSTM WND GST 5818 Nne Encinoso, NM
May 16, 2:32 PM MDTNON-TSTM WND GST 53Kdmn, NMELEV 4307 FT ASOS
May 16, 2:42 PM MDTNON-TSTM WND GST 513 Ne Rodeo, NMELEV 4131 FT CWOP
May 16, 3:04 PM MDTNON-TSTM WND GST 526 Ne El Paso, TXELEV 3905 FT AWS
May 16, 3:25 PM MDTNON-TSTM WND GST 533 E El Paso, TXELEV 3706 FT AWS
May 16, 3:35 PM MDTNON-TSTM WND GST 57Spaceport America, NMELEV 4584 FT WSMR
May 16, 3:37 PM MDTNON-TSTM WND GST 53Kelp, TXELEV 3918 FT ASOS
May 16, 4:00 PM MDTNON-TSTM WND GST 502 Se Deming, NMELEV 4308 FT NMED
May 16, 4:10 PM MDTNON-TSTM WND GST 5113 Nne El Paso, TXELEV 4055 FT AWS
May 16, 4:21 PM MDTNON-TSTM WND GST 575 Ne El Paso, TXELEV 3996 FT AWS
May 16, 4:25 PM MDTNON-TSTM WND GST 593 Nne Capitol Peak, NMELEV 4679 FT WSMR
May 16, 5:00 PM MDTNON-TSTM WND GST 535 Ese El Paso, TXELEV 3681 FT TCEQ
May 16, 5:00 PM MDTNON-TSTM WND GST 5410 Nne El Paso, TXELEV 3958 FT TCEQ
May 16, 5:54 PM MDTNON-TSTM WND GST 556 Ne El Paso, TXELEV 3905 FT AWS
May 16, 6:09 PM MDTNON-TSTM WND GST 581 S Sunspot, NMELEV 9190 FT WXUND
May 16, 6:13 PM MDTNON-TSTM WND GST 595 Ne El Paso, TXELEV 3996 FT AWS
May 16, 7:37 PM MDTNON-TSTM WND GST 5928 Ene Orogrande, NMELEV 4886 FT RAWS
May 16, 7:45 PM MDTNON-TSTM WND GST 58Kelp, TXELEV 3918 FT ASOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3171 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WWUS84 KEPZ 151324
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
724 AM MDT Mon May 15 2017

...CRITICAL FIRE WEATHER CONDITIONS SOUTHERN NEW MEXICO MOST OF
THIS WEEK...

.A series of moderate to strong upper level troughs of low
pressure will move through the Central and Southern Rockies
affecting New Mexico most of this week. The result will be
periods of strong gusty dry surface winds bringing critical fire
weather conditions with winds of 20 to 30 mph and humidities less
than 15%.

NMZ110>113-160200-
/O.UPG.KEPZ.FW.A.0016.170516T1800Z-170517T0200Z/
/O.NEW.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/
/O.CON.KEPZ.FW.W.0018.170515T1900Z-170516T0100Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
724 AM MDT Mon May 15 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MDT THIS EVENING FOR OVER 20 MPH AND HUMIDITIES AROUND 10% 
FOR FIRE WEATHER ZONES 110, 111, 112, AND 113... 

...RED FLAG WARNING 
IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR WINDS OF 25 TO 35 MPH
AND HUMIDITIES AROUND 10% FOR FIRE WEATHER ZONES 110, 111, 112, 
AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Tuesday. 


The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 1 PM to 7 PM
MDT Monday. A Fire Weather Watch has also been issued FOR TUESDAY
AFTERNOON AND EARLY EVENING.

* AFFECTED AREA...Fire weather zone 110.Fire weather zone 
  111.Fire weather zone 112. 

* WIND...WEST SOUTHWEST 20-25 MPH MONDAY AND TUESDAY 25 TO 35 MPH
  WITH POSSIBLE GUSTS TO 50 MPH.

* HUMIDITY...AROUND 10 % BOTH DAYS

* NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH 
  DAY THROUGH THURSDAY THIS WEEK.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ055-056-160200-
/O.UPG.KEPZ.FW.A.0016.170516T1800Z-170517T0200Z/
/O.NEW.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
724 AM MDT Mon May 15 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
WINDS OF 25 TO 35 MPH AND HUMIDITIES AROUND 10% FOR FIRE WEATHER 
ZONES 055 AND 056...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Tuesday. 

* AFFECTED AREA...Fire weather zone 055 AND Fire weather zone 
  056. 

* WIND...WEST SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 50 MPH OR 
  MORE

* HUMIDITY...AROUND 10%

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


20
3 follow-up statements
203 
WWUS84 KEPZ 160217
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
817 PM MDT Mon May 15 2017

...CRITICAL FIRE WEATHER CONDITIONS SOUTHERN NEW MEXICO MOST OF
THIS WEEK...

.A series of moderate to strong upper level troughs of low
pressure will move through the Central and Southern Rockies
affecting New Mexico most of this week. The result will be
periods of strong gusty dry surface winds bringing critical fire
weather conditions with winds of 25 to 35 mph and humidities less
than 15%.  Gusts to 50 mph or more expected.

NMZ110>113-TXZ055-056-161500-
/O.CON.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
817 PM MDT Mon May 15 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa continues 
a Red Flag Warning, which is in effect from noon to 8 PM MDT 
Tuesday.

* AFFECTED AREAS...NM fire weather zones 110...111...112 and 113.
  TX fire zones 055 and 056.

* WIND...West to southwest winds 25 to 35 mph with gusts to 50 mph
  or more expected. 

* HUMIDITY...Around 10 %.

* NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH 
  DAY THROUGH THURSDAY THIS WEEK.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Be careful if you have to
  operate gas or electrical powered machinery outside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
Tripoli
259 
WWUS84 KEPZ 161247
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
647 AM MDT Tue May 16 2017

...CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHERN NEW MEXICO MOST 
OF THIS WEEK...

.A series of moderate to strong upper level troughs will move 
through the Central and Southern Rockies affecting New Mexico most
of this week. The result will be periods of strong gusty dry 
surface winds bringing critical fire weather conditions with winds
of 25 to 35 mph and humidities less than 15%. Gusts to 50 mph or 
more expected as well. Relative humidities will be marginal in the
higher elevations with locations above 7000 feet possibly
remaining in the 15 to 20 percent range. 

NMZ110>113-TXZ055-056-170200-
/O.CON.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
647 AM MDT Tue May 16 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND
113...

* AFFECTED AREAS...NM fire weather zones 110...111...112 and 
  113. TX fire zones 055 and 056. 

* WIND...West to southwest winds 25 to 35 mph with gusts to 50 
  mph or more expected. 

* HUMIDITY...10 to 15 percent.

* NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH 
  DAY THROUGH THURSDAY THIS WEEK.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. Be careful if you have to 
  operate gas or electrical powered machinery outside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
568 
WWUS84 KEPZ 161959
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
159 PM MDT Tue May 16 2017

...NEAR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHERN NEW MEXICO 
MOST OF THIS WEEK...

.A series of moderate to strong upper level troughs will move
through the Central and Southern Rockies affecting New Mexico
most of this week. The result will be periods of strong gusty dry
surface winds bringing critical fire weather conditions with
winds of 25 to 35 mph and humidities less than 15% over some areas
of the lowlands, mainly west Texas and the bootheel region of NM.
Gusts to 45 mph or more expected as well.


NMZ110-113-162100-
/O.CAN.KEPZ.FW.W.0019.000000T0000Z-170517T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
159 PM MDT Tue May 16 2017

...RED FLAG WARNING IS CANCELLED FOR SUSTAINED FOR STRONG WINDS
AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110,
111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Red Flag Warning. 

Relative humidities in the mountains will remain well above 15
percent, so the Red Flag Warning has been cancelled. 

$$

NMZ111-112-TXZ055-056-170200-
/O.CON.KEPZ.FW.W.0019.000000T0000Z-170517T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
159 PM MDT Tue May 16 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

* AFFECTED AREAS...NM fire weather zones 111 and 112. TX fire 
  zones 055 and 056. 

* WIND...West to southwest winds 25 to 35 mph with gusts to 45 
  mph or more expected.

* HUMIDITY...10 to 15 percent mainly west of Rio Grande and 
  far west Texas.

* NOTE PERIODS OF NEAR CRITICAL FIRE WEATHER CONDITIONS LIKELY 
  EACH DAY THROUGH THURSDAY THIS WEEK.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. Be careful if you have to 
  operate gas or electrical powered machinery outside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 15, 3:38 AM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 15, 3:38 AM MDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
338 AM MDT Mon May 15 2017

.SYNOPSIS...
Upper level disturbances will bring windy mostly dry conditions
to much of southern New Mexico and west Texas today through
Thursday with the strongest winds occurring Tuesday afternoon and
early evening. A passing cold front will also cause cooler below
normal temperatures on Tuesday. Easterly winds behind a cold front
will result in a few showers and thunderstorms next weekend.

&&

.DISCUSSION...
Rather active period of weather expected over the next seven days.
Unseasonably deep upper low and associated trough axis was moving
into southern California early this morning with deep
southwesterly flow ahead of it advecting more warm dry air into
southern New Mexico and west Texas. Approach of system will also
induce lee cyclogenesis over eastern Colorado with low and mid
level gradients strengthening. Thus expect breezy to marginally
windy conditions today.

The upper trough with an attendant Pacific cold front will
accelerate eastward across the CWA on Tuesday with another lee
cyclone and trailing surface trough developing/deepening along the
front range. This pattern will further tighten gradients while
dry lapse rates will be from the surface to about 550 mb allowing
stronger flow aloft to mix downward. These factors indicate most
or even all of the CWA will have wind speeds of at least advisory
levels Tuesday afternoon with winds possibly exceeding warning
criteria over a few areas..especially along eastern facing slopes.
And despite a lack of moisture dynamic lift and cooling aloft may
induce isolated storms over the Gila Wilderness. Finally cool air
advection behind the front will lower Tuesday high temperatures
to about 10 degrees below normal.

A second unseasonably deep upper low will be entering Utah on
Wednesday with another surface lee cyclone developing over
Colorado and trailing trough extending into eastern New Mexico.
By Thursday upper low will be moving into Colorado with primary
upper trough sweeping into New Mexico while surface low reforms
over the Texas panhandle. This scenario should sustain marginally
windy conditions over much of the CWA both Wednesday and Thursday.

Late Friday a cold front will move east to west across New Mexico
and west Texas with the easterly flow behind the boundary
advecting moisture into the region. Surface dewpoints thus rise
above 40 F making the air mass weakly unstable and this will
support a few thunderstorms next weekend.

&&

.AVIATION...valid 15/12z-16/12z.
VFR conditions with areas of ceilings above 10,000 feet agl.
Surface winds gusting around 40 kt between 20z and 03z with areas
of moderate or greater turbulance below 15,000 feet agl.

&&

.FIRE WEATHER...
Upper level disturbances will bring windy mostly dry conditions
to much of southern New Mexico and west Texas today through
Thursday with the strongest winds occurring Tuesday afternoon and
early evening. Thus Red Flag critical fire weather conditions are
expected across much or all of the region during the afternoon and
early evening hours today through Thursday. A passing cold front
will also cause cooler below normal temperatures on Tuesday.
Easterly winds behind another cold front will result in a few
showers and thunderstorms next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 89  63  82  55 /   0   0   0   0
Sierra Blanca           90  60  82  52 /   0   0   0   0
Las Cruces              85  54  76  46 /   0   0   0   0
Alamogordo              86  58  78  48 /   0   0   0   0
Cloudcroft              64  38  54  34 /   0   0   0   0
Truth or Consequences   84  54  75  47 /   0   0   0   0
Silver City             76  46  66  40 /   0   0  10   0
Deming                  85  51  76  44 /   0   0   0   0
Lordsburg               83  49  73  43 /   0   0   0   0
West El Paso Metro      88  61  80  54 /   0   0   0   0
Dell City               91  59  84  51 /   0   0   0   0
Fort Hancock            93  62  85  54 /   0   0   0   0
Loma Linda              84  58  76  50 /   0   0   0   0
Fabens                  91  62  83  55 /   0   0   0   0
Santa Teresa            88  59  80  51 /   0   0   0   0
White Sands HQ          86  59  77  50 /   0   0   0   0
Jornada Range           85  53  76  45 /   0   0   0   0
Hatch                   86  53  77  45 /   0   0   0   0
Columbus                86  55  80  48 /   0   0   0   0
Orogrande               87  59  80  50 /   0   0   0   0
Mayhill                 75  47  65  39 /   0   0   0   0
Mescalero               73  46  64  39 /   0   0   0   0
Timberon                73  45  63  38 /   0   0   0   0
Winston                 76  41  67  37 /   0   0   0   0
Hillsboro               81  48  72  42 /   0   0   0   0
Spaceport               85  52  76  44 /   0   0   0   0
Lake Roberts            75  38  65  33 /   0   0  10   0
Hurley                  78  46  67  40 /   0   0   0   0
Cliff                   82  45  72  38 /   0   0   0   0
Mule Creek              78  45  68  40 /   0   0   0   0
Faywood                 79  47  70  41 /   0   0   0   0
Animas                  83  50  75  43 /   0   0   0   0
Hachita                 84  49  75  42 /   0   0   0   0
Antelope Wells          83  49  76  44 /   0   0   0   0
Cloverdale              77  48  70  43 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for NMZ110>113.

     Red Flag Warning from 1 PM this afternoon to 7 PM MDT this
     evening for NMZ110>113.

TX...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for TXZ055-056.

&&

05 Rogash
Hazardous weather outlook, May 15, 4:05 AM MDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
405 AM MDT Mon May 15 2017

NMZ401>417-TXZ418>424-161315-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
405 AM MDT Mon May 15 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
Breezy to windy with winds gusting around 40 mph this afternoon.
Critical fire weather conditions expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Windy on Tuesday with winds gusting around 50 to 60 mph. Blowing
dust will reduce the visibility to under 2 miles over a few
locations resulting in hazardous driving conditions. Critical fire
weather conditions likely.

Very isolated thunderstorms may develop over the Gila Wilderness
with dry lightning possible.

Windy Wednesday and Thursday with winds gusting around 40 mph in the
afternoon.

A few showers and thunderstorms possible Sunday with brief heavy
rains and wind gusts to 50 mph possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.

Rogash

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:31 AM MDTWind AdvisoryEPZEl Paso, Hudspeth36 hr

Nearby

Red Flag Warnings in New Mexico, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.